Seguir
Juan Alberto Rodriguez-Velazquez
Juan Alberto Rodriguez-Velazquez
Applied Mathematics, Universitat Rovira i Virgili (Spain)
Dirección de correo verificada de urv.cat - Página principal
Título
Citado por
Citado por
Año
Subgraph centrality in complex networks
E Estrada, JA Rodriguez-Velazquez
Physical Review E 71 (5), 056103, 2005
14352005
Spectral measures of bipartivity in complex networks
E Estrada, JA Rodríguez-Velázquez
Physical Review E 72 (4), 046105, 2005
3312005
Subgraph centrality and clustering in complex hyper-networks
E Estrada, JA Rodríguez-Velázquez
Physica A: Statistical Mechanics and its Applications 364, 581-594, 2006
3142006
Atomic branching in molecules
E Estrada, JA Rodríguez‐Velázquez, M Randić
International Journal of Quantum Chemistry 106 (4), 823-832, 2006
1532006
On the metric dimension of corona product graphs
IG Yero, D Kuziak, JA Rodríguez-Velázquez
Computers & Mathematics with Applications 61 (9), 2793-2798, 2011
1522011
The k-metric dimension of a graph
A Estrada-Moreno, JA Rodríguez-Velázquez, IG Yero
arXiv preprint arXiv:1312.6840, 2013
115*2013
On the Laplacian spectrum and walk-regular hypergraphs
JA Rodriguez
Linear and Multilinear Algebra 51 (3), 285-297, 2003
1002003
On the strong metric dimension of corona product graphs and join graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Discrete Applied Mathematics 161 (7-8), 1022-1027, 2013
972013
Complex networks as hypergraphs
E Estrada, JA Rodriguez-Velazquez
arXiv preprint physics/0505137, 2005
922005
On the Laplacian eigenvalues and metric parameters of hypergraphs
JA Rodriguez
Linear and Multilinear Algebra 50 (1), 1-14, 2002
922002
Global offensive alliances in graphs
JA Rodríguez-Velázquez, JM Sigarreta
Electronic Notes in Discrete Mathematics 25, 157-164, 2006
892006
A note on the partition dimension of Cartesian product graphs
IG Yero, JA Rodríguez-Velázquez
Applied Mathematics and Computation 217 (7), 3571-3574, 2010
822010
On the Randic index and conditional parameters of a graph
JA Rodrıguez, JM Sigarreta
MATCH Commun. Math. Comput. Chem 54 (2), 403-416, 2005
702005
Laplacian eigenvalues and partition problems in hypergraphs
JA Rodriguez
Applied Mathematics Letters 22 (6), 916-921, 2009
672009
On a graph-spectrum-based structure descriptor
I Gutman, E Estrada, JA Rodríguez-Velázquez
Croatica chemica acta 80 (2), 151-154, 2007
662007
On the global offensive alliance number of a graph
JM Sigarreta, JA Rodríguez
Discrete Applied Mathematics 157 (2), 219-226, 2009
612009
On the strong metric dimension of Cartesian and direct products of graphs
JA Rodríguez-Velázquez, IG Yero, D Kuziak, OR Oellermann
Discrete Mathematics 335, 8-19, 2014
602014
On the partition dimension of trees
JA Rodríguez-Velázquez, IG Yero, M Lemańska
Discrete Applied Mathematics 166, 204-209, 2014
572014
Offensive r-alliances in graphs
H Fernau, JA Rodríguez, JM Sigarreta
Discrete Applied Mathematics 157 (1), 177-182, 2009
572009
Spectral study of alliances in graphs
JA Rodríguez, JM Sigarreta
arXiv preprint math/0602436, 2006
572006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20